# SDR IPXA09M55762

- Difficulty date: April 26, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 43,778 hours, 12,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING L/E SKIN CRACKED AT OPENING FOR SLAT DEICE TELESCOPE DUCT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW MD-11 SRM 57-10-00 FIG 43 SHT 1-5.
